Intense stomach pains.
- 04-23-2006, 11:55 AM
Intense stomach pains.
im not sure what the problem is, the pain seems to be in the bottom left side, to the middle, and it really feels like gas, or maybe i need to take an incredibly large dump.
but i dont, and after i do take a dump, it still doesent feel all that great, the other day i was rolling on the bed in pain.
after searching on the internet, it says these things can be caused by increased caffeine, which might be true.
ive been doing the E/C stack again (first time in quite awhile) 10 mg E x 3 a day, and 200 mg C x 3 a day.
the only other thing ive changed in my diet has been a B12 thing, they are these strips (like the ones that make your breathe smell nice) that i got with my vitamins.
im not sure whats causing these pains, and even though it may sound funny, a nice fart or bowel movement seems to relieve some of the pain.
is it the caffeine? has anyone else had this problem with it?
i was getting heartburn later on at night too, so i knocked my 3rd hit of C down to half a tablet, and that took care of that.
but these stomach pains are making it very difficult to work out, as i have to stop mid-set, hobble over to a bench, sit for a minute untill my stomach makes a gargling noise, or i let out a fart, then the pain goes away for a bit.
not sure what to do.
this is the first time ive done the E/C stack like this, i read before (on a place frowned upon around here) that a good dosage for it was 25mg E 200mg C, once daily? which didnt do anything for me.
but ive been taking 8mg E x 3 and 200mg C x3 a day, working up to what im taking now, 16mg E x3 and 200 mg C x2 (the 3rd dose being 100mg, half a tablet)
im assessing tolerance right now, as ive never taken this much, but maybe the caffeine is causing me the problems, i dont know, i followed the thermogenics faq here, and this is what that site said to do.
any suggestions? i know this was hard to follow, but could the caffeine be giving me stomach problems in the form of intense pains / indegestion?
what about the B12? the strips have about 1000 mg in them, but i heard you piss the extra stuff out anyway, so i dont know.
- 04-24-2006, 12:18 PM
When this happens grab a bottle of water and drink 12-16oz and see if this stops the pain with in 2-3 minutes.
I get these about every other morning and have to hurry to the kitchen to drink some water.
- 04-24-2006, 01:12 PM
thanks for the reply, ive been drinking alot of water throughout the day, but not right after i get the pains.
they seem to have stopped somewhat, ive had bad gas for the last couple days, but the pains have been gone.
i hope they never come back.
04-24-2006, 01:34 PM
- 5'10" 215 lbs.
- Join Date
- Jan 2006
Had you drank an extreme amount of alcohol in the past little while?..It sounds like you may have had/have gastritis(sp?)...Which can be caused by a myriad of factors, but most commonly drinking..
04-24-2006, 01:43 PM
Sounds like you've got BUD MUD rumblin in your tummy.Originally Posted by Mulletsoldier
04-24-2006, 02:36 PM
nah, well, 5-6 weeks ago i drank quite a bit, but i havent since then, not a drop, so that couldnt be it.
04-26-2006, 01:58 AM
I have this same problem from time to time. The pains are terrible in the gut area and is usually relieved by taking a dump. I've had the pain so bad I had to puke once. I notice I get them if I over eat too. Get some gas tabs and give them a shot. With me I can tell its coming on because I can feel the gas bubbling around in my stomach when the first mini pain starts. If I dont ****, it grows from there until I'm doubling over. If the problem persists, see a doc to rule out any serious issues.
Similar Forum Threads
- By ams1 in forum SupplementsReplies: 4Last Post: 06-22-2008, 10:10 PM
- By Tch44 in forum Post Cycle TherapyReplies: 9Last Post: 09-22-2007, 11:37 PM
- By problemman in forum AnabolicsReplies: 5Last Post: 02-28-2006, 09:58 PM
- By JblazeGirlie in forum SupplementsReplies: 16Last Post: 02-10-2005, 07:55 PM